# SDR 97UAL900560

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Strap
- Part number: D31564101
- Condition: Missing
- Location: Slide Raft
- Component: Air Cruisers, D31564101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2-RIGHT D-RING SLIDE RAFT RESTRAINING STRAP MISSING.  *S/D*  D-RING AT THE END OF THE RESTRAINT STRAP ON SLIDE RAFT WAS FOUND MISSING.  ENTIRE RESTRAINT STRAP ASSEMBLY WAS REPLACED.
